# SDR YENA2023031300229

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 363
- Aircraft time: 33,250 hours, 21,815 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1083, JFK-MCO. (AIRCRAFT DIVERTED TO RDU) 'AT CRUISE FL260, BLEED 1 FAILED.A/C BEGAN TO DEPREEURIZE QRH COMPLETED, BLEED WORK AGAIN .15 MINUTES LATER, BLEED 1 FAILED AGAIN. DURING LANDING ON DIVERT BLEED 1 FAILED A THIRD TIME  ( ENGINE BLEED SYSTEMS ); REMOVED AND REPLACED  #1 ENG NAPRSOV IAW AMM 36-11-03. OPS AND LEAK CHECKS ARE GOOD. PLACARD REMOVED. MX-4 UPDATED. MDDR CLEARED.'
